MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.75/15; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.75/15; CORONARY DRUG-ELUTING STENT
Model Number 401743
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent was chosen to treat a lesion (70% stenosis degree) in a distal rca.The device got stuck in a tortuous segment of the mid rca and could not be advanced to the target lesion.
 
Additional Manufacturer Narrative
The device was not returned for analysis, therefore no technical investigation of the stent or the delivery system could be performed.The manufacturing history of the product detailed above was reviewed to determine whether there was any deviation that could account for this event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations no manufacturing or material related root cause could be identified.Since it was reported that also other stent systems failed to cross the lesion, the root cause is most likely related to patient anatomy.

Brand Name
ORSIRO 2.75/15
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8580067
Report Number1028232-2019-01783
Device Sequence Number16553756
Product Code NIQ
UDI-Device Identifier07640130438989
UDI-Public07640130438989
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401743
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10180614
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;